Alert archive / Utah / Flash Flood Watches in 2012
Flash Flood Watch 9, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Sep 10, 2012, 2:45 AM MDT. It took effect at Sep 10, 2012, 12:00 PM MDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2012, 2:45 AM MDT (08:45 UTC)
- In effect from
- Sep 10, 2012, 12:00 PM MDT
- Expired
- Sep 11, 2012, 10:00 PM MDT
- In force
- 34 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
162 WGUS65 KSLC 100845 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 245 AM MDT MON SEP 10 2012 UTZ008-010-012>016-019>021-517-518-102300- /O.NEW.KSLC.FF.A.0009.120910T1800Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 245 AM MDT MON SEP 10 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR CENTRAL AND SOUTHERN UTAH WEST OF THE GREEN RIVER AND AS FAR NORTH AS UTAH COUNTY. THIS WATCH INCLUDES ZION AND CAPITOL REEF NATIONAL PARKS. * FROM NOON MDT TODAY THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL AND SOUTHERN UTAH THIS AFTERNOON THROUGH TUESDAY EVENING. THROUGH TUESDAY EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES SHOULD CONSIDER POSTPONING UNTIL LATER THIS WEEK DUE TO THE ADVERSE WEATHER. MOTORISTS SHOULD PREPARE FOR PONDING OF WATER ON ROADWAYS. REMEMBER...TURN AROUND...DONT DROWN. AVOID WATERWAYS AS THEY MAY RISE RAPIDLY WITHOUT NOTICE. MONITOR NOAA WEATHER RADIO...TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
514 WGUS65 KSLC 100851 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 251 AM MDT MON SEP 10 2012 UTZ004-102300- /O.EXA.KSLC.FF.A.0009.120910T1800Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT- 251 AM MDT MON SEP 10 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN UTAH... INCLUDING THE FOLLOWING AREA...SOUTHERN WASATCH FRONT. * FROM NOON MDT TODAY THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL AND SOUTHERN UTAH THIS AFTERNOON THROUGH TUESDAY EVENING. THROUGH TUESDAY EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES SHOULD CONSIDER POSTPONING UNTIL LATER THIS WEEK DUE TO THE ADVERSE WEATHER. MOTORISTS SHOULD PREPARE FOR PONDING OF WATER ON ROADWAYS. REMEMBER... TURN AROUND...DONT DROWN. AVOID WATERWAYS AS THEY MAY RISE RAPIDLY WITHOUT NOTICE. MONITOR NOAA WEATHER RADIO... TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ UTZ008-010-012>016-019>021-517-518-102300- /O.CON.KSLC.FF.A.0009.120910T1800Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 251 AM MDT MON SEP 10 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * FLASH FLOOD WATCH FOR CENTRAL AND SOUTHERN UTAH WEST OF THE GREEN RIVER AND AS FAR NORTH AS UTAH COUNTY. THIS WATCH INCLUDES ZION AND CAPITOL REEF NATIONAL PARKS. * FROM NOON MDT TODAY THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL AND SOUTHERN UTAH THIS AFTERNOON THROUGH TUESDAY EVENING. THROUGH TUESDAY EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES SHOULD CONSIDER POSTPONING UNTIL LATER THIS WEEK DUE TO THE ADVERSE WEATHER. MOTORISTS SHOULD PREPARE FOR PONDING OF WATER ON ROADWAYS. REMEMBER...TURN AROUND...DONT DROWN. AVOID WATERWAYS AS THEY MAY RISE RAPIDLY WITHOUT NOTICE. MONITOR NOAA WEATHER RADIO...TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
509 WGUS65 KSLC 100853 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 253 AM MDT MON SEP 10 2012 UTZ004-008-010-012>016-019>021-517-518-102300- /O.CON.KSLC.FF.A.0009.120910T1800Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT-WASATCH MOUNTAINS SOUTH OF I-80- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 253 AM MDT MON SEP 10 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * FLASH FLOOD WATCH FOR CENTRAL AND SOUTHERN UTAH WEST OF THE GREEN RIVER AND AS FAR NORTH AS UTAH COUNTY. THIS WATCH INCLUDES ZION AND CAPITOL REEF NATIONAL PARKS. * FROM NOON MDT TODAY THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL AND SOUTHERN UTAH THIS AFTERNOON THROUGH TUESDAY EVENING. THROUGH TUESDAY EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES SHOULD CONSIDER POSTPONING UNTIL LATER THIS WEEK DUE TO THE ADVERSE WEATHER. MOTORISTS SHOULD PREPARE FOR PONDING OF WATER ON ROADWAYS. REMEMBER...TURN AROUND...DONT DROWN. AVOID WATERWAYS AS THEY MAY RISE RAPIDLY WITHOUT NOTICE. MONITOR NOAA WEATHER RADIO...TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
923 WGUS65 KSLC 102205 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 405 PM MDT MON SEP 10 2012 UTZ004-008-010-012>016-019>021-517-518-111200- /O.CON.KSLC.FF.A.0009.000000T0000Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT-WASATCH MOUNTAINS SOUTH OF I-80- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 405 PM MDT MON SEP 10 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * FLASH FLOOD WATCH FOR CENTRAL AND SOUTHERN UTAH WEST OF THE GREEN RIVER AND AS FAR NORTH AS UTAH COUNTY. THIS WATCH INCLUDES ZION AND CAPITOL REEF NATIONAL PARKS...AS WELL AS THE GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT AND GLEN CANYON NATIONAL RECREATION AREA * THROUGH TUESDAY EVENING * NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHERN AND CENTRAL UTAH THROUGH THIS EVENING...WITH SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE SOUTH. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS CENTRAL AND SOUTHERN UTAH ON TUESDAY AS A COLD FRONT DROPS SOUTH THROUGH THE AREA. THROUGH TUESDAY EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES ACROSS CENTRAL AND SOUTHERN UTAH THROUGH TUESDAY SHOULD REMAIN ALERT FOR THE POTENTIAL OF FLASH FLOODING. THOSE VENTURING INTO FLASH FLOOD PRONE AREAS SHOULD PREPARE TO QUICKLY SEEK HIGHER GROUND SHOULD WATERS RISE OR A FLASH FLOOD WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS... AND AVOID AREAS WHERE WATER IS FLOWING ACROSS THE ROADWAY. IF YOU ENCOUNTER A FLOODED ROADWAY...THE WATER MAY BE TOO DEEP TO SAFELY CROSS. REMEMBER...TURN AROUND...DONT DROWN. MONITOR NOAA WEATHER RADIO... TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
920 WGUS65 KSLC 110400 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1000 PM MDT MON SEP 10 2012 UTZ004-008-010-012>016-019>021-517-518-111200- /O.CON.KSLC.FF.A.0009.000000T0000Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT-WASATCH MOUNTAINS SOUTH OF I-80- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 1000 PM MDT MON SEP 10 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * FLASH FLOOD WATCH FOR CENTRAL AND SOUTHERN UTAH WEST OF THE GREEN RIVER AND AS FAR NORTH AS UTAH COUNTY. THIS WATCH INCLUDES ZION AND CAPITOL REEF NATIONAL PARKS...AS WELL AS THE GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT AND GLEN CANYON NATIONAL RECREATION AREA * THROUGH TUESDAY EVENING * THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS CENTRAL AND SOUTHERN UTAH ON TUESDAY AS A COLD FRONT DROPS SOUTH THROUGH THE AREA. THROUGH TUESDAY EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES ACROSS CENTRAL AND SOUTHERN UTAH THROUGH TUESDAY SHOULD REMAIN ALERT FOR THE POTENTIAL OF FLASH FLOODING. THOSE VENTURING INTO FLASH FLOOD PRONE AREAS SHOULD PREPARE TO QUICKLY SEEK HIGHER GROUND SHOULD WATERS RISE OR A FLASH FLOOD WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS... AND AVOID AREAS WHERE WATER IS FLOWING ACROSS THE ROADWAY. IF YOU ENCOUNTER A FLOODED ROADWAY...THE WATER MAY BE TOO DEEP TO SAFELY CROSS. REMEMBER...TURN AROUND...DONT DROWN. MONITOR NOAA WEATHER RADIO... TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
023 WGUS65 KSLC 110855 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 255 AM MDT TUE SEP 11 2012 UTZ004-008-010-012>016-019>021-517-518-112300- /O.CON.KSLC.FF.A.0009.000000T0000Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT-WASATCH MOUNTAINS SOUTH OF I-80- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 255 AM MDT TUE SEP 11 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * CENTRAL AND SOUTHERN UTAH WEST OF THE GREEN RIVER AND AS FAR NORTH AS UTAH COUNTY. THIS WATCH INCLUDES ZION AND CAPITOL REEF NATIONAL PARKS...AS WELL AS THE GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT AND GLEN CANYON NATIONAL RECREATION AREA. * THROUGH THIS EVENING. * THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS CENTRAL AND SOUTHERN UTAH TODAY. THROUGH THIS EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. * THOSE PLANNING OUTDOOR ACTIVITIES ACROSS CENTRAL AND SOUTHERN UTAH SHOULD REMAIN ALERT FOR THE ELEVATED POTENTIAL OF FLASH FLOODING. THOSE VENTURING INTO FLASH FLOOD PRONE AREAS SHOULD PREPARE TO QUICKLY SEEK HIGHER GROUND SHOULD WATERS RISE OR A FLASH FLOOD WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND AVOID AREAS WHERE WATER IS FLOWING ACROSS THE ROADWAY. IF YOU ENCOUNTER A FLOODED ROADWAY...THE WATER MAY BE TOO DEEP TO SAFELY CROSS. REMEMBER...TURN AROUND...DONT DROWN. MONITOR NOAA WEATHER RADIO...TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
436 WGUS65 KSLC 111721 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1121 AM MDT TUE SEP 11 2012 UTZ004-008-111830- /O.CAN.KSLC.FF.A.0009.000000T0000Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT-WASATCH MOUNTAINS SOUTH OF I-80- 1121 AM MDT TUE SEP 11 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR UTAH COUNTY AND THE CENTRAL WASATCH MOUNTAINS HAS BEEN CANCELLED. MORE STABLE AND DRIER AIR IS MOVING INTO NORTHERN UTAH THIS MORNING AND THE THREAT OF INTENSE RAINFALL NO LONGER EXISTS. THIS SAID...LIGHT RAIN SHOWERS REMAIN POSSIBLE THIS AFTERNOON/EVENING. $$ UTZ010-012>016-019>021-517-518-120400- /O.CON.KSLC.FF.A.0009.000000T0000Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 1121 AM MDT TUE SEP 11 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * ALL AREAS OF UTAH SOUTH OF UTAH COUNTY AND WEST OF THE GREEN RIVER. * UNTIL 10 PM MDT THIS EVENING * HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS CENTRAL AND SOUTHERN UTAH THIS AFTERNOON INTO THE EVENING. THROUGH THIS EVENING...THERE IS AN ELEVATED RISK OF FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL. FLASH FLOOD PRONE AREAS INCLUDE SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHERN UTAH...AND RECENT BURN SCARS. SOME LARGER STEM RIVERS MAY SEE SIGNIFICANT RISES ACROSS THE SOUTHWEST. * THOSE PLANNING OUTDOOR ACTIVITIES ACROSS CENTRAL AND SOUTHERN UTAH SHOULD REMAIN ALERT FOR THE ELEVATED POTENTIAL OF FLASH FLOODING. THOSE VENTURING INTO FLASH FLOOD PRONE AREAS SHOULD PREPARE TO QUICKLY SEEK HIGHER GROUND SHOULD WATERS RISE OR A FLASH FLOOD WARNING IS ISSUED. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND AVOID AREAS WHERE WATER IS FLOWING ACROSS THE ROADWAY. IF YOU ENCOUNTER A FLOODED ROADWAY...THE WATER MAY BE TOO DEEP TO SAFELY CROSS. REMEMBER...TURN AROUND...DONT DROWN. MONITOR NOAA WEATHER RADIO...TELEVISION...RADIO...OR SOCIAL MEDIA FOR UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
219 WGUS65 KSLC 120348 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 948 PM MDT TUE SEP 11 2012 UTZ010-012>016-019>021-517-518-120500- /O.EXP.KSLC.FF.A.0009.000000T0000Z-120912T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 948 PM MDT TUE SEP 11 2012 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH WILL EXPIRE AT 10 PM MDT THIS EVENING. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE OVERNIGHT HOURS ASA COLD FRONT SLOWLY DROPS SOUTH THROUGH THE AREA...HOWEVER THE THREAT FOR WIDESPREAD HEAVY RAINFALL HAS DIMINISHED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 9:15 PM MDT, 5 hours 30 minutes earlier.
Area forecast discussion, Sep 9, 9:15 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 915 PM MDT SUN SEP 9 2012 .SYNOPSIS...INCREASING MOISTURE ACROSS UTAH TONIGHT AND MONDAY WILL BRING SHOWERS AND STORMS TO MUCH OF UTAH EARLY IN THE WEEK. SUBSTANTIALLY DRIER AIR WILL SPREAD SOUTH ACROSS THE STATE MIDWEEK. && .DISCUSSION...THE MOISTURE PLUME THAT SPREAD ACROSS THE WESTERN HALF OF UTAH TODAY WILL COVER THE REMAINDER OF THE STATE BY EARLY MONDAY. PWAT VALUES OF /.75/ - /1.00/ INCHES WILL COVER THE FORECAST AREA...EXCEPT NEAR THE IDAHO BORDER WHERE A WEDGE OF DRIER AIR WILL EXIST. ADDITIONAL MOISTURE WILL WORK INTO SOUTHERN UTAH MONDAY NIGHT/TUESDAY...WHILE DRIER AIR NUDGES SOUTH THROUGH NORTHERN UTAH. LOOKING AT TWO AREAS OF ORGANIZED CONVECTION ON MONDAY. THE NORTHERN MOST AREA WILL EXIST ALONG THE MOISTURE DISCONTINUITY CREATED BY THE DRIER AIR WORKING INTO NORTHERN UTAH. WEAK MOISTURE CONVERGENCE COMBINED WITH INCREASING DIVERGENCE ALOFT IN THE ENTRANCE REGION OF THE JET SHOULD FORM CONVECTION ALONG THE MOISTURE BOUNDARY MONDAY AFTERNOON/EVENING. DOWN SOUTH THE ABUNDANT MOISTURE SHOULD FUEL SCATTERED CONVECTION BY LATE MORNING...AND ON INTO TUESDAY. ONE WILD CARD WILL BE THE INFLUENCE...IF ANY...THE NORTHERN BAJA UPPER LOW WILL HAVE ON LIFT AS IN OPENS UP AND LIFTS NORTH INTO NORTHWEST ARIZONA. THE VARIOUS MODEL GUIDANCE ALL ENHANCE QPFS ACROSS NORTHWEST ARIZONA/SOUTHWEST UTAH BY MONDAY AFTERNOON/EARLY EVENING. A SECOND SYSTEM COMING OFF THE EASTERN PACIFIC WILL LIKELY GENERATE ANOTHER ROUND OF PRECIP OVER THE SOUTHERN HALF OF UTAH ON TUESDAY. THE DRIER AIR ACROSS FAR NORTHERN UTAH EARLY IN THE WEEK WILL ACCELERATE SOUTH IN RESPONSE TO THE FAIRLY ENERGETIC TROUGH DIVING SOUTHEAST ALONG THE CONTINENTAL DIVIDE WEDNESDAY NIGHT. THE SIGNIFICANTLY DRIER AIR WILL MAKE IT THROUGH THE STATE BY EARLY THURSDAY...WITH NO REAL RETURN MOISTURE SHOWING UP AGAIN OVER THE WESTERN HALF OF THE STATE UNTIL LATE IN TH UPCOMING WEEKEND AT THE EARLIEST. && .AVIATION...THE OUTFLOW BOUNDARY THAT MOVED THROUGH THE TERMINAL AROUND 02Z HAS WEAKEN...THOUGH LIGHT WEST-NORTHWEST WINDS WILL PERSIST THROUGH AROUND 04Z. SOUTHEAST DRAINAGE WINDS WILL DEVELOP AT THE TERMINAL BETWEEN 04-05Z. VFR CONDITIONS WILL PREVAIL OVERNIGHT WITH CEILINGS REMAINING ABOVE 12 KFT. CONVECTION ACROSS CENTRAL NEVADA THIS EVENING SHOULD HOLD TOGETHER AS IT ENTERS WESTERN UTAH AFTER MIDNIGHT. THIS CONVECTION SHOULD WEAKEN AS IT MOVES EATS THROUGH NORTHERN UTAH...THOUGH CAN NOT RULE OUT A SHOWERS WITH VIRGA AND ERRATIC OUTFLOW WINDS BETWEEN 11-14Z MONDAY MORNING. && .FIRE WEATHER...MOISTURE THAT INCREASED ACROSS WESTERN UTAH TODAY WILL CONTINUE TO TREND UPWARD INTO MONDAY. ISOLATED VIRGA SHOWERS AND DRY THUNDERSTORMS CAN BE EXPECTED OVERNIGHT ACROSS THE WESTERN AND NORTHERN FIRE ZONES. MONDAY LOOKS TO BE MORE ACTIVE IN TERMS OF AREAL COVERAGE AND INTENSITY OF CONVECTION. THE THREAT OF WETTING RAINS WILL DEVELOP MONDAY AFTERNOON/EVENING...ESPECIALLY FOR THE SOUTHWEST AND CENTRAL ZONES. DRIER AIR WILL WORK INTO THE NORTHERN THIRD OF UTAH TUESDAY...WHILE THE CENTRAL AND SOUTH REMAIN FAIRLY MOIST. WILL LIKELY SEE SCATTERED CONVECTION FIRE UP AGAIN IN THIS MOIST AIRMASS...WITH THE THREAT OF WETTING RAIN CONTINUING. SUBSTANTIALLY DRIER AIR WILL ACCELERATE SOUTHWARD ACROSS THE STATE WEDNESDAY/THURSDAY...BRINGING AN END TO ANY REAL THREAT OF SHOWERS/THUNDERSTORMS AT THAT TIME. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT MONDAY FOR WYZ277. && CONGER FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 9, 10:50 PM MDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1050 PM MDT SUN SEP 9 2012 UTZ001>016-019>021-517-518-WYZ021-101200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1047 PM MDT SUN SEP 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST NEVADA WILL MOVE EAST INTO NORTHWEST UTAH AFTER MIDNIGHT. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY MOVE THROUGH UTAH...WITH MINIMAL RAINFALL AND GUSTY WINDS THE PRIMARY IMPACT FROM THIS ACTIVITY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL CROSS THE REGION MONDAY THROUGH WEDNESDAY BRINGING AN INCREASED THREAT OF SHOWERS AND THUNDERSTORMS STATEWIDE. THIS WILL SET UP THE POSSIBILITY OF STRONG THUNDERSTORMS MONDAY...WITH THE BIGGEST THREAT BEING SMALL HAIL...GUSTY WINDS AND HEAVY RAINFALL. CONTINUE TO MONITOR FUTURE FORECASTS FOR MORE INFORMATION ON THIS POTENTIAL STRONG THUNDERSTORM EVENT. DRIER AIR WILL MOVE INTO THE FORECAST AREA BEGINNING WEDNESDAY AND REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Nearby
Flash Flood Watches in Utah, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.